Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Why have I missed my periods after taking mycrogynon tablet ?

hi dr. i had unprotected sex on the 12 day of my mens, start taking 2 pills aday microgynon after that, i am now missing my period 5 days and having high bp 145/95, am i pregnant?
Asked On : Wed, 6 Jul 2011
Answers:  2 Views:  117
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Homeopath 's  Response
hello and welcome to healthcaremagic forum!

Are you having any other symptoms like nausea, vomiting, heaviness in the breasts,

etc. If so or even otherwise I would advise you to take a velocit preganacy test.

Also your high BP may be because of the delayed menses. If anything mail me at
Answered: Wed, 6 Jul 2011
I find this answer helpful
Pediatrician Dr. Suryakanta Baraha's  Response
welcome to hcm
thanks for the query

microgynon is a combined oc pill
the rule is One tablet is taken every day for 21 days and you then have a seven day break from pill-taking.
since you are not taking the pill prior to the sexual relationship there is a chance of getting pregnant.
emergency pills are generally preferred after unprotected sex
so its better to go for a pregnancy test. you can do it in ur home by kits available in market
if the test comes positive consult your gynecologist
take care
Answered: Wed, 6 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor